Doctor insights on:
Premarin Vaginal Cream Side Effects
My doctor prescribed Premarin vaginal cream because I have recurrent utis. I'm pre-menopausal. Will it help?
Maybe: You're 46, so there is likely to be some vaginal atrophy, though still menstruating so can be limited. I would also consider probiotics for recurrent uti's. The Premarin cream can't hurt though. It's going to increase vascular growth and the friendly bacteria that need to populate vagina for health, lactobaccilli. Good luck! ...Read more
Usually: Because the cream is applied where the effect is needed, there is less chance of estrogen entering the blood stream and traveling to other organ systems to cause unwanted effects. But any medication can have side effects regardless of whether it is taken internally or externally, orally or parentally so please discuss your concerns with your doctor. ...Read more
Pediatric question. 3 year old with vaginal fusion. Premarin prescribed. Very red where cream has been applied. Is this normal?
Vaginal applicator: Generally medications placed vaginally (e.g. Anti-fungals, Premarin cream...) come with a 'vaginal applicator'. The applicator twists on to the tube of medicine and with a slight squeeze the applicator fills up. The applicator is then placed in the vagina after which the plunger on the applicator is pushed- expelling the medication into the vagina. Voila! ...Read more
Iam getting a gelly like stuff from my vagina, iam worried about that.It started when I have applied a vaginal cream to my vagina before 3months?
See your doctor: A jelly like discharge is often semen. Semen turns into a thick gel when ejaculated into the vagina, this keeps it from all falling out. The semen then thins about 1 day later and exits the vagina, it often seems like a jelly. However, without seeing you we can't rule out infection. You should see your doctor for an exam and diagnosis. Good luck. ...Read more
I was diagnosed with enterococcus infection of the vagina. I got treated with clindamycin vaginal cream for 7 days but stil have the burning siptoms.
- Talk to a doctor live online for free
- Side effects estriol vaginal cream
- Clotrimazole vaginal cream side effects
- Estrace vaginal cream side effects
- Ask a doctor a question free online
- Miconazole nitrate vaginal cream side effects
- Nystatin and triamcinolone acetonide cream side effects
- Bl cream side effects
- Vicco turmeric skin cream side effects
- Talk to a gynecologist online for free